On linear transformations of bounded sequences-II

Iyengar, K. S. K. (1938) On linear transformations of bounded sequences-II. Proceedings of the Indian Academy of Sciences - Section A, 8 (1). pp. 20-38.

[img] Text (FULL TEXT)
0020-0038.pdf - Published Version
Restricted to Repository staff only

Download (654kB) | Request a copy
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 08 May 2021 15:25
Last Modified: 08 May 2021 15:25
URI: http://eprints.uni-mysore.ac.in/id/eprint/14156

Actions (login required)

View Item View Item